MathSciNet Relay Station
MathSciNet bibliographic data
MR1911085 (2003c:41038) 41A50 (41A28)
Saidi, Fathi B.; Hussein, Deeb; Khalil, Roshdi Best simultaneous approximation in $L\sp p(I,E)$. J. Approx. Theory 116 (2002), no. 2, 369–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement